# SDR YV3R201906200119

- Difficulty date: June 5, 2019
- Submitted: June 20, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-XV
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14224
- Aircraft time: 297 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Condition: Sticking
- Location: Not Reported
- Part time: 297 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED INERTIA REAL STICKING.
